# SDR MALA050880

- Difficulty date: December 14, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 20,767 hours, 22,489 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Tail Pipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOW ENERGY ABORT DUE TO TAIL PIPE HOT INDICATION.  NO FURTHER INFO AT THIS TIME.
